# SDR SWAA2023121116548

- Difficulty date: October 31, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BRAKE AT PASSENGER CABIN BS540 RBL1 WL208. MARKED.<[01] UPDATED MEASUREMENT TABLE;[02] UPDATED STEPS;[03] EDIT FROM COMPLETE TO PARTIAL;[04] CERTIFY;[05] COMPLETED INSTALL OF PANEL BREAK AT BS 540 RBL1 IAW SRM 51-40-02-0G-0; DWG 143A5240;[06] VERIFIED CORRECTIVE ACTION 5. VERIFIED MEASUREMENT TABLE. JOB COMPLETED.
